# SDR 99UAL900558

- Difficulty date: October 21, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 53,865 hours, 32,215 cycles
- Engine: Pwa JT8D15
- Engine time: 53,865 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Part number: 616318
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE CASE CRACKED.  REFERENCE NR 6 FAN DISCHARGE COMBUSTION SECTION OUTER DUCT HAS A DENT APPROXIMATELY .5 INCH DEEP AND TWO CRACKS 2 INCHES AND 2.5 INCHES LONG.   *S/D*  ENGINE CASE WAS CRACKED/DENTED DUE TO IMPACT WITH GROUND EQUIPMENT.  THE CASE WAS NDT INSPECTED TO DETERMINE THE TRUE LENGTH OF THE CRACKS AND SUBSEQUENTLY PATCHED.  A LONG TERM DEFERRAL WAS CREATED TO CHECK THE INTEGRITY OF THE PATCH RIVETS AT AT C CHECK AND REPLACE THEM AT HMV.
